gastroenterologist-icon
Gastric pblm
From past I have been using gastric tablets because of gas bloating slightly stomach due to poor diet and  all of sudden from two days right side neck shoulder to back of hip paining only on right side
90 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello Do a usg abd and can consult for further.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.